MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD
Model Number 393040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted due to infection.The lead associated with this system remains implanted.A new device has since been implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.

Brand Name
ITREVIA 7 VR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key8291229
Report Number1028232-2019-00253
Device Sequence Number1947254
Product Code LWS
UDI-Device Identifier04035479129552
UDI-Public(01)04035479129552
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number393040
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR